# SDR AALA202402128933

- Difficulty date: February 5, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N324SH
- Make and model: Boeing 737823
- Aircraft serial: 44476
- Aircraft time: 9,292 hours, 3,413 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  LAVATORY D DIFFICULT TO OPEN FROM INSIDE. PASSENGER COULD NOT GET OUT OF LAVATORY AND HAD TO HAVE FLIGHT ATTENDANT OPEN DOOR FROM OUTSIDETO GET DOOR OPEN. : ADJUSTED DOOR PER CMM 25-40-58.**(CLOSED).
